Document Detail

A basic result on the integral for birth-death Markov processes.
MedLine Citation:
PMID:  10546443     Owner:  NLM     Status:  MEDLINE    
In this paper a regenerative argument is used to derive an expression for the expectation of the integral under the stochastic path of a birth-death Markov process up to extinction time as well as for the expected time to extinction. Some applications to classical-birth-death processes are given.
C M Hernández-Suárez; C Castillo-Chavez
Related Documents :
23415263 - Short bowel syndrome in the nicu.
8357463 - Road accident trends in nigeria.
20853353 - Rescue treatment by percutaneous closure of interatrial septal defect or pfo in infants...
Publication Detail:
Type:  Journal Article; Research Support, Non-U.S. Gov't; Research Support, U.S. Gov't, Non-P.H.S.    
Journal Detail:
Title:  Mathematical biosciences     Volume:  161     ISSN:  0025-5564     ISO Abbreviation:  Math Biosci     Publication Date:  1999 Oct 
Date Detail:
Created Date:  1999-11-30     Completed Date:  1999-11-30     Revised Date:  2009-11-11    
Medline Journal Info:
Nlm Unique ID:  0103146     Medline TA:  Math Biosci     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  95-104     Citation Subset:  IM    
CGIC-Universidad de Colima, Mexico.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Birth Rate*
Computer Simulation
Logistic Models
Markov Chains*
Models, Biological*
Monte Carlo Method
Poisson Distribution
Systems Theory

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Power-law modeling based on least-squares minimization criteria.
Next Document:  Reconstruction of mental health services in the Federation of Bosnia-Herzegovina